# SDR ASAA2019080953343

- Difficulty date: August 5, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,079 hours, 13,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A DECREASE IN EGT HOT DAY MARGIN. EGT INDICATION ERROR IS SUSPECTED GROUNDED - YES. REMOVED AND REPLACED #2 ENG J10 HARNESS REF B737-800 AMM 73-21-06 REVERSED DEACTIVATION OP CK GOOD. FAULT 77-20862 IS STILL PRESENT. TSR CLEARED.
